# SDR FDEA202110032448

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Paint
- Condition: Worn
- Location: Rt Elevator
- Component: Elevator, Doug
- Component part number: NLC6041510N
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OB ELEVATOR BARE METAL AT LOWER SURFACE AFT OF ACTUATOR FOUND RH OB ELEVATOR LOWER SURFACE AFT OF INB ACTUATOR (PANEL 346BB) HAS   MARKED MISSING PAINT, PREPPED AND PAINTED PER MD10-30 SRM 51-21-02 VOL 2   PARAGRAPH 2 STEPS A-J. PERFORMED WEIGHT AND BALANCE CALCULATION PER MD10-30   SRM 55-20-00 VOL 2 PARAGRAPH 2.B. STEPS (1)-(7).
